# SDR SIMA201808221007

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 33,251 hours, 29,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY LIGHT INOPERATIVE.  R & R THE NR 2 CEILING EMERGENCY LIGHT BULB IAW AMM 33-50-08. OPS CHECKED GOOD.
